# SDR KY7A720190504001

- Difficulty date: May 4, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N2728G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC731
- Aircraft time: 28,745 hours, 38,444 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mixing Valve
- Part number: BYLB504371
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RH WING OVERHEAT ILLUMINATED N FLIGHT (STEADY), FOLLOWED CHECKLIST DEACTIVEATED RT BLEED AND CONTIMUIED TO DESTINATION WITH NO FURTHER ISSUES. MX REMOVED AND REPLACED RT MIXING VALVE WITH OVERHAULED, GROUND OPS CHECK GOOD.
